# SDR DALA1249156806

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 53,486 hours, 16,391 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Burned
- Location: Lt Pack Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING STRIKE DAMAGE ON LT PACK DOOR,   REPAIRED DAMAGE IAW SRM 52-40-02.
